Volume 31, Issue 2
Some Remarks on the Restriction Theorems for the Maximal Operators on $\mathbb{R}^d$

Enji Sato

Anal. Theory Appl., 31 (2015), pp. 123-137.

Published online: 2017-04

Export citation
  • Abstract

The aim of this paper is to give a simple proof of the restriction theorem for the maximal operators on the $d$-dimensional Euclidean space $\mathbb{R}^d$, whose theorem was proved by Carro-Rodriguez in 2012. Moreover, we shall give some remarks of the restriction theorem for the linear and the multilinear operators by Carro-Rodriguez and Rodriguez, too.

  • Keywords

Weighted $L^p$ spaces, Fourier multipliers, multilinear operators.

  • AMS Subject Headings

42B15, 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-123, author = {}, title = {Some Remarks on the Restriction Theorems for the Maximal Operators on $\mathbb{R}^d$}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {2}, pages = {123--137}, abstract = {

The aim of this paper is to give a simple proof of the restriction theorem for the maximal operators on the $d$-dimensional Euclidean space $\mathbb{R}^d$, whose theorem was proved by Carro-Rodriguez in 2012. Moreover, we shall give some remarks of the restriction theorem for the linear and the multilinear operators by Carro-Rodriguez and Rodriguez, too.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n2.3}, url = {http://global-sci.org/intro/article_detail/ata/4628.html} }
TY - JOUR T1 - Some Remarks on the Restriction Theorems for the Maximal Operators on $\mathbb{R}^d$ JO - Analysis in Theory and Applications VL - 2 SP - 123 EP - 137 PY - 2017 DA - 2017/04 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n2.3 UR - https://global-sci.org/intro/article_detail/ata/4628.html KW - Weighted $L^p$ spaces, Fourier multipliers, multilinear operators. AB -

The aim of this paper is to give a simple proof of the restriction theorem for the maximal operators on the $d$-dimensional Euclidean space $\mathbb{R}^d$, whose theorem was proved by Carro-Rodriguez in 2012. Moreover, we shall give some remarks of the restriction theorem for the linear and the multilinear operators by Carro-Rodriguez and Rodriguez, too.

Enji Sato. (1970). Some Remarks on the Restriction Theorems for the Maximal Operators on $\mathbb{R}^d$. Analysis in Theory and Applications. 31 (2). 123-137. doi:10.4208/ata.2015.v31.n2.3
Copy to clipboard
The citation has been copied to your clipboard